Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conditional independence


Author: Anatole Beck
Journal: Bull. Amer. Math. Soc. 80 (1974), 1169-1172
MSC (1970): Primary 60B05, 46B05, 46G10
DOI: https://doi.org/10.1090/S0002-9904-1974-13660-8
MathSciNet review: 0350824
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Anatole Beck, Une loi forte des grands nombres dans des espaces de Banach uniformément convexes, Ann. Inst. H. Poincaré 16 (1958), 35-45. MR 21 #361. MR 101551
    2, Anatole Beck, A convexity condition in Banach spaces and the strong law of large numbers, Proc. Amer. Math. Soc. 13 (1962), 329-334. MR 24 #A3681. MR 133857

  • 3. Anatole Beck, On the strong law of large numbers, Ergodic Theory (Proc. Internat. Sympos., Tulane Univ., New Orleans, La., 1961), Academic Press, New York, 1963, pp. 21-53. MR 28 #3470. MR 160256
  • 4. Anatole Beck and Peter Warren, Weak orthogonality, Pacific J. Math. 41 (1972), 1-11. MR 46 #6006. MR 306884
  • 5. Anatole Beck and Peter Warren, Strong laws of large numbers for weakly orthogonal sequences of Banach space-valued random variables, Ann. Probability (to appear). MR 391203
  • 6. Anatole Beck and Peter Warren, Counter examples to strong laws of large numbers for Banach space-valued random variables, University of Denver preprints (to appear).
  • 7. William Feller, An introduction to probability theory and its applications. Vol. II, Wiley, New York, 1966. MR 35 #1048. MR 210154
  • 8. E. Mourier, Eléments aléatoires dans un espace de Banach, Ann. Inst. H. Poincaré 13 (1953), 161-244. MR 16, 268. MR 64339

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60B05, 46B05, 46G10

Retrieve articles in all journals with MSC (1970): 60B05, 46B05, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13660-8

American Mathematical Society